MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-36
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endocarditis (1834); Transient Ischemic Attack (2109)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device was not returned for analysis, the manufacturer could not perform further investigation on the explanted prosthesis.Based on the available information, it is not possible to establish a definitive root cause for the reported event at this time.However, per the document review performed, no manufacturing deficiencies were identified.The study investigator assessed the event as possibly related to the device and possibly related to the implant procedure.Further follow up is being conducted by the manufacturer to gain additional insights on the reported event and the device involved.A follow up report will be submitted upon receipt of any new information.Based on the available information, it is not possible to establish a definitive root cause for the reported event at this time.The study investigator assessed the event as possibly related to the device and possibly related to the implant procedure.The manufacturer is further following up to gain additional insights on the reported event and the device involved.A follow up report will be submitted upon receipt of any new information.
 
Event or Problem Description
The manufacturer was informed through the mantra study of an early explant of a memo 4d annuloplasty ring that took place on (b)(6) 2025.Based on the information available in the study database, the device had been implanted without reported complications on (b)(6) 2025 through mini thoracotomy, in a nyha class ii patient affected by barlow disease with type ii posterior leaflet prolapse and chordae elongation.As reported, on (b)(6) 2025 the patient was diagnosed with mitral valve endocarditis with associated vegetations, which, based on the site's assessment, likely resulted in a transient ischemic attack (tia).As a result, the memo 4d ring was explanted during a re-intervention performed via minimally invasive surgery.The patient has reportedly recovered, and the infection has been resolved.According to further information available in the study database, the mitral repair procedure had been executed as a stand-alone surgery to correct severe mitral regurgitation and posterior chordae had been replaced, with two attaching points on the leaflet edge.Pre-operative echocardiographic assessment performed on (b)(6) 2024 had shown a left ventricular end-diastolic volume (lvedv) of 53 ml, left ventricular end-diastolic diameter (lvedd) of 128 mm, left ventricular end-systolic diameter (lvesd) of 46 mm, left atrial (la) volume of 39 ml, an estimated mean pulmonary artery pressure of 22 mmhg and a preserved left ventricular ejection fraction (lvef) (64%), trace of tricuspid regurgitation.The patient¿s medical history didn¿t include any additional past and/or concomitant diseases.
 
Event or Problem Description
The manufacturer was informed through the mantra study of an early explant of a memo 4d annuloplasty ring that took place on (b)(6) 2025.Based on the information available in the study database, the device had been implanted without reported complications on (b)(6) 2025 through mini thoracotomy, in a nyha class ii patient affected by barlow disease with type ii posterior leaflet prolapse and chordae elongation.As reported, on (b)(6) 2025 the patient was diagnosed with mitral valve endocarditis with associated vegetations, which, based on the site's assessment, likely resulted in a transient ischemic attack (tia).As a result, the memo 4d ring was explanted during a re-intervention performed via minimally invasive surgery.The patient has reportedly recovered, and the infection has been resolved.According to further information available in the study database, the mitral repair procedure had been executed as a stand-alone surgery to correct severe mitral regurgitation and posterior chordae had been replaced, with two attaching points on the leaflet edge.Pre-operative echocardiographic assessment performed in (b)(6) 2024 had shown a left ventricular end-diastolic volume (lvedv) of 53 ml, left ventricular end-diastolic diameter (lvedd) of 128 mm, left ventricular end-systolic diameter (lvesd) of 46 mm, left atrial (la) volume of 39 ml, an estimated mean pulmonary artery pressure of 22 mmhg and a preserved left ventricular ejection fraction (lvef) (64%), trace of tricuspid regurgitation.The patient¿s medical history didn¿t include any additional past and/or concomitant diseases.Based on further information received, on (b)(6) 2025 the patient had experienced paresthesias for about 40 minutes affecting the right side of the mouth, fingertips of the right hand, and right foot, which then resolved.Emergency blood tests showed that inr was 1.631, below the therapeutic range.Brain ct showed an area of altered perfusion in the right frontal region.An episode of anterograde and retrograde amnesia prompted further investigations including brain mri and eeg, both of which were negative.On (b)(6) 2025 brain mri revealed a focal area of restricted diffusion consistent with a subacute ischemic lesion in the left precentral subcortical region, along with a punctate hyperintense lesion in flair in the right centrum semiovale and right caudate, likely predating the first lesion.Some hemosiderin spots in the left fronto-parietal region, right retrotrigonal area, and a punctate paramedian pontine lesion on the right were detected.Transesophageal echocardiogram revealed two rounded formations adherent to the mitral prosthetic ring.As further reported, the patient was discharged on (b)(6) 2025 in good general condition, afebrile, mobilized, and undergoing empirical antibiotic therapy with vancomycin and cefepime (at the time, cultures from the explanted prosthetic ring were not yet available).The echocardiogram report at discharge was showing an ascending aorta of normal diameter (31 mm), a left ventricle within normal limits for size (edd 52 mm, ivs and pw 10 mm), no gross segmental wall motion abnormalities, with overall systolic function within normal limits (ef 56%), mild residual mitral regurgitation post mitral valve repair with ring removal, mild posterior aortic regurgitation, dilated left atrium (area 23 cm²), right heart chambers within normal limits, mild tricuspid regurgitation, rv/ra pressure 20 mmhg, no significant pericardial effusion.Reportedly, infectious disease consultation during hospitalization at the rehabilitation clinic assessed the event as likely due to non -infectious origin, given the negative blood cultures and negative 16s rrna test on the explanted ring.However, it was recommended to continue antibiotic therapy according to a prescribed scheme until (b)(6) 2025.At the follow-up outpatient visit performed on (b)(6) 2025, the patient was clinically stable and presented a follow-up echocardiogram showing good overall systolic function without segmental deficits (ef >55%), good results from mitral valve repair (mean gradient 2 mmhg), no other significant doppler findings, no pericardial effusion.The manufacturer was informed that no further surgical intervention is planned.
 
Additional Manufacturer Narrative
Updated sections b4, b5, g3, g6, h2, h6.Since the device was not returned for analysis, the manufacturer could not perform further investigation on the explanted prosthesis.Based on the available information, the root cause of the reported event can be reasonably attributed to patient related conditions as inr was below the therapeutic range at the time of symptoms onset.In addition, it was reported that the blood cultures performed on the patient were negative and the 16s rrna test executed on the explanted ring also yielded negative results, thus ruling out the initially suspected endocarditis scenario.The two rounded formations adherent to the mitral prosthetic ring identified through tee could be likely related to thrombotic formations.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22520814
Report Number3005687633-2025-00120
Device Sequence Number8058925
Product Code KRH
UDI-Device Identifier08022057015464
UDI-Public(01)08022057015464(240)4DM-36(17)291219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-36
Device Catalogue Number4DM-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight73 KG